Hi, no worries for hiv but perhaps for other infs. Did you actually see blood in the multidose vial the Dr. was using? And how a Dr. was using a multi dose vial with same needle over and over? The question is also bit unclear. Was he mixing 2 inj ie pcm and amikacin in 1 syringe? Thanks.
Impossible. It seems you have developed a psychological condition called hiv phobia. I advise you to please take private consult with audio, chat and then I can guide you properly and explain you what is to be done. You may need few rounds of intense counseling.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for HIV AIDS treatment